# SDR HALA2010031600114

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,647 hours, 5,394 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "APU FAULT" EICAS MESSAGE AFTER APU START ATTEMPT ON GND, SECOND ATTEMPT SUCCESSFUL.  PERFORMED APU BITE CHECK PER FIM 49-11-00 FIG 103, NO FAULTS FOUND.  INSPECTED APU, NO LEAKS NOTED FOUND APU OVER SERVICED, DRAINED APU OIL TO PROPER LEVEL, APU STARTED AND OPS NORMAL ON FIRST ATTEMPT.  OK FOR SERVICE.
